# SDR AALA202309202818

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,240 hours, 14,945 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481037
- Part serial: UNIT191
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 35,962 hours, 15,175 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 WINDOW DIFFICULT TO OPEN. REMOVED AND REPLACED L2 WINDOW. PER AMM 56-12-11-400-801.
